Journal article icon

Journal article

A linguistic turn in the philosophy of normativity?

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/phib.12074

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
More from this funder
Name:
Australian Research Council
Grant:
DP140102468
Publisher:
Wiley
Journal:
Analytic Philosophy More from this journal
Volume:
57
Issue:
1
Pages:
1-14
Publication date:
2015-11-19
DOI:
EISSN:
2153-960X
ISSN:
2153-9596
Pubs id:
pubs:579180
UUID:
uuid:0ac034a3-dd6e-4935-a831-109edffaa53a
Local pid:
pubs:579180
Source identifiers:
579180
Deposit date:
2015-12-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP